# SDR USAA950398

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1128323
- Condition: Corroded
- Location: Bs 804
- Part time: 27,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG Q-4 CHECK VISUAL INSPECTION, FOUND 16 INCH BY 8 INCH AREA OF SPOTS CORROSION ON DOOR SILL WEB SKIN, BS 804 AT AFT CARGO DOOR SILL AREA.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (W)
